MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC VANISHPOINT; 1ML 25G X 1" VANISHPOINT® SYRINGE

RETRACTABLE TECHNOLOGIES, INC VANISHPOINT; 1ML 25G X 1" VANISHPOINT® SYRINGE
Model Number 10161
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported receiving two faulty vanish point syringes from the ancillary kits.The fist malfunction was when one of the needles would not retract easily.The second malfunction occurred when the needle retracted before the vaccine entered the patient, and the vaccine squirted all over the father's leg and patient's leg.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) and (b)(6) for awareness.

Brand Name
VANISHPOINT
Common Device Name
1ML 25G X 1" VANISHPOINT® SYRINGE
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC
511 lobo ln, little elm
TX 75068
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverth
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key15152599
Report Number3017368639-2022-00026
Device Sequence Number17451622
Product Code MEG
UDI-Device Identifier00613703101600
UDI-Public00613703101600
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K980069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10161
Device Catalogue Number10161
Device Lot NumberG210841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown